Oof. It don’t rain but it deluges. This time, I’m not talking about our backyard, but the state of the human suit. Headache mowed me down last night, then the pills I took to alleviate the thundering in my skull made me sick to my stomach. Lovely. Whoever designed my carapace should be severely reprimanded. Sloppy work, I tells you. Sloppy! To top it off, probably from the caffeine in the headache pills or whatever stimulant that goes with Sudafed, I can’t sleep–which is why I’m futzing about on LJ at 4:45AM.
I wonder if I’m getting side-effects from the recent increase in my Prozac. Headaches and queasy are pretty common SSRI effects, as is insomnia for that matter. Doesn’t make me feel any better, but it would explain some of it.
Hey, you. At least you’ve got a medical excuse for being awake right now. I’m just neurotic, and always get anxious the day before I travel. :-} (We’re leaving for a road trip to GenCon tomorrow. Early tomorrow. Way early. “Dear God, even the grass isn’t awake yet” early. At least for me.) 😉
Feel better, okay?
Wow, I didn’t think anyone else was awake now. It’s so quiet, it’s like the whole world’s unconscious.
You and George have a safe and fabulous trip to GenCon. Take many pictures and post them so I can experience it vicariously!
I blame you staring at piles and piles of raw text! It certainly made me queasy looking at it!
*hugs* Hope you feel better soon!
I didn’t have headaches or nausea with Prozac, but I did have insomnia. For what it’s worth. That’s why I so much prefered Zoloft and Wellbutrin.
So what you’re saying, Eugie, is that you DON’T believe in “intelligent design”? (I hope you’re feeling better.)